# SDR DALA1032530980

- Difficulty date: November 13, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 52,628 hours, 38,995 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS AT SEATS 1 THRU 13 AND FORWARD GALLEY RED LIGHT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRING AT SEAT 13D.  (2010-D1363) (DLM88103193)
